Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hermitian and algebraic $^*$-algebras, representable extensions of positive functionals

Tom 256 / 2021

Zsolt Szűcs, Balázs Takács Studia Mathematica 256 (2021), 311-343 MSC: Primary 46L30, 46H10; Secondary 43A20, 46L05, 46L35, 47L40. DOI: 10.4064/sm190722-11-12 Opublikowany online: 2 July 2020

Streszczenie

We introduce the concept of $E^*$-algebras in the context of representable extensions of positive functionals, and we show that the class of $E^*$-algebras coincides with the class of hermitian algebraic $^*$-algebras. Results on Banach $E^*$-algebras and pre-$C^*$-algebras which are $E^*$-algebras are also included.

As applications we give a characterization of discrete locally finite groups via $E^*$-algebras and answer Kurosh’s problem in the affirmative in the case of the convolution $^*$-algebras of compactly supported continuous functions on an arbitrary locally compact group.

Autorzy

  • Zsolt SzűcsDepartment of Differential Equations
    Budapest University of
    Technology and Economics
    Műegyetem rakpart 3
    1111 Budapest, Hungary
    e-mail
  • Balázs TakácsDepartment of Applied Quantitative Methods
    Budapest Business School
    Buzogány utca 10-12
    1149 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek